Since my general practitioner was not a pain specialist he sent me to the URMC Pain Clinic. That is where I was prescribed Tramadol. Tramadol actually helped take away the tightness I was feeling in my chest and my muscle spasms. I was very happy that I was getting some relief but it came with a price.
Tramadol made me dizzy, nauseous and constipated. The dizziness and the nausea I could handle. The constipation is horrible. I am talking about being bound up so tight you only have four bowel movements a month! I was bloated and I looked like I was pregnant. I was always so uncomfortable and I hated the way I looked.
The belly I have in this picture is due to constipation and bloat. I really look like a pregnant woman. This was a beautiful night but this picture makes me cringe. I look like the Pillsbury Dough Boy in purple!
Unfortunately for me, Tramadol is not the only medication I was taking that messed with my digestive system. I’ll talk more about that tomorrow in my next post.